Ask Health Experts and Get Answers to Your Health Question ASAP
good evening Doctor
The effect which you are experiencing at present doe not looks to be due to corticosteroid injection at your heel.
what would you say that it was then , is it a viral problem?
The local steroid injection exerts there effect locally ,they have no wide e\spread effect on whole body.
It may all be due to infection.
This may be due to bacterial infection .
I did a little research and found that some people have experienced what I have been -ie flushes and racing heart also and the palpitations have got stronger too, Yes I do suffer witgh anxiety but this discomfort is a little alien to me as I have not felt this before and wondered whether is my hernia?
Its not intense pain but it feels what is best as being pregnant but no fear of that I must say
Most probably your menstrual cycles is over ,is it true?
yes I actually had a bad one a couple of weeks ago for the first time in a year so is this a contributory factor do you think
The post menopausal symptoms most often present in this way,with feeling of depression ,anxiety,palpitation,hot flushes ,etc.
so will the distention of my tummy go down with taking the anti biotics
as it is extremely uncomfortable
For this you should do following-
-Avoid intake of carbohydrates.
-Avoid excess of fibers or complex carbohydrates.
I am taking citalopram and that deals with hot flushes and my palpitations were never as strong as they have been now
-You may have tablets of simethcone.
what is the generic name for these
This may come in the name of myalanta
thankyou very much doctor
If you are satisfied with my answer then please PRESS GREEN ACCEPT.
will do , So I am assuming that its wind??plus a bacterial situation that I have
ok many thanks goodbye.